# SDR SWAA2021100827420

- Difficulty date: October 6, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Bracket
- Part number: 5320
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET ON LEFT HORIZONTAL STABILIZER(WHERE SLIDDING PANEL RUNS) AT UPPER FUSELAGE. ; 2021-418287 / [13] REPLACED UPPER FORWARD TRACK SUPPORT BRACKET LOCATED ON LEFT HORIZONTAL STABILIZER(WHERE SLIDDING PANEL RUNS) AT UPPER FUSELAGE . I.A.W B737-700 SRM 51-10-02 ITEM 9 .; [14] CERTIFIED STEP 12 AND COMPLETED TASK CARD WITH STEP 13
